Asymptotic expansion of unsteady gravity flow of a power-law fluid through a porous medium

  • BA Peter
  • RO Ayeni

Abstract

We present a paper on the asymptotic expansion of unsteady non-linear rheological effects of a power-law fluid under gravity. The fluid flows through a porous medium. The asymptotic expansion is employed to obtain solution of the nonlinear problem. The results show the existence of traveling waves. It is assumed that the viscosity is temperature dependent. We investigate the effects of velocity on the temperature field. We investigate the power-law viscosity exponent on the flow, the Darcy parameter on the temperature profiles and the results obtained are discussed.

Keywords: Unsteady gravity flows; Porous media; Non – Newtonian power- law fluid and Asymptotic expansion

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 105 – 110

Author Biographies

BA Peter
Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomoso, Nigeria
RO Ayeni
Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomoso, Nigeria
Published
2013-07-03
Section
Articles

Journal Identifiers


eISSN: 1116-4336